Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Lincoln, IL

April 15, 20115 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 15, 2011, 6:50 PM CDT for 5 counties in Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 6:50 PM CDT (23:50 UTC)
Expired
Apr 15, 2011, 7:45 PM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coles County, IL, Cumberland County, IL, Effingham County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 12:47 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS53 KILX 152350
SVRILX
ILC029-035-049-139-173-160045-
/O.NEW.KILX.SV.W.0029.110415T2350Z-110416T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  WESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 745 PM CDT.

* AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF RAMSEY TO
  WRIGHTS CORNER TO EDGEWOOD...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...SHELBYVILLE...BEECHER CITY...COWDEN...WATSON...
  LAKEWOOD...SHUMWAY...STEWARDSON...DIETERICH...TEUTOPOLIS...
  MONTROSE...NEOGA...WINDSOR...ALTAMONT RESERVOIR...MOCCASIN...
  MASON...LAKE SARA...MODE...HEARTVILLE AND ELLIOTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3893 8882 3921 8881 3921 8913 3923 8915
      3959 8860 3935 8834 3891 8837 3892 8881
TIME...MOT...LOC 2350Z 225DEG 32KT 3927 8908 3915 8879
          3896 8870
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
3 follow-up statements
024 
WWUS53 KILX 160006
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
706 PM CDT FRI APR 15 2011

ILC029-035-049-139-173-160045-
/O.CON.KILX.SV.W.0029.000000T0000Z-110416T0045Z/
MOULTRIE IL-SHELBY IL-COLES IL-CUMBERLAND IL-EFFINGHAM IL-
706 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM...
WESTERN CUMBERLAND...SOUTHWESTERN COLES...SOUTHEASTERN SHELBY AND
SOUTHEASTERN MOULTRIE COUNTIES UNTIL 745 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF PANA TO BEECHER
CITY TO WATSON...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...SHELBYVILLE...SHUMWAY...LAKEWOOD...STEWARDSON...
  TEUTOPOLIS...DIETERICH...MONTROSE...WINDSOR...NEOGA...LAKE SARA...
  HEARTVILLE...ELLIOTSTOWN...CLARKSBURG...STRASBURG...SIGEL...
  TROWBRIDGE...GAYS...WOLF CREEK STATE PARK AND PARADISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3893 8882 3921 8881 3921 8913 3923 8915
      3959 8860 3935 8834 3891 8837 3892 8881
TIME...MOT...LOC 0006Z 225DEG 35KT 3930 8904 3926 8872
          3906 8861
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
198 
WWUS53 KILX 160018
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
718 PM CDT FRI APR 15 2011

ILC029-035-049-139-173-160045-
/O.CON.KILX.SV.W.0029.000000T0000Z-110416T0045Z/
MOULTRIE IL-SHELBY IL-COLES IL-CUMBERLAND IL-EFFINGHAM IL-
718 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM...
WESTERN CUMBERLAND...SOUTHWESTERN COLES...SOUTHEASTERN SHELBY AND
SOUTHEASTERN MOULTRIE COUNTIES UNTIL 745 PM CDT...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TOWER HILL TO STEWARDSON TO
EFFINGHAM...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  TEUTOPOLIS...DIETERICH...MONTROSE...WINDSOR...NEOGA...STRASBURG...
  SIGEL...TROWBRIDGE...EAGLE CREEK STATE PARK...WOLF CREEK STATE
  PARK...GAYS...PARADISE AND ETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3892 8857 3921 8881 3931 8903 3959 8860
      3935 8834 3891 8837
TIME...MOT...LOC 0018Z 225DEG 35KT 3943 8885 3933 8863
          3914 8850
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
898 
WWUS53 KILX 160038
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CDT FRI APR 15 2011

ILC029-035-049-139-173-160049-
/O.EXP.KILX.SV.W.0029.000000T0000Z-110416T0045Z/
MOULTRIE IL-SHELBY IL-COLES IL-CUMBERLAND IL-EFFINGHAM IL-
738 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM...WESTERN
CUMBERLAND...SOUTHWESTERN COLES...SOUTHEASTERN SHELBY AND
SOUTHEASTERN MOULTRIE COUNTIES WILL EXPIRE AT 745 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3892 8857 3921 8881 3931 8903 3959 8860
      3935 8834 3891 8837
TIME...MOT...LOC 0039Z 225DEG 35KT 3957 8866 3947 8844
          3928 8831

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:24 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 15, 6:24 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT FRI APR 15 2011

.DISCUSSION...
ISSUED 205 PM CDT FRI APR 15 2011

SHORT TERM...TONIGHT THROUGH MONDAY...
MAIN LOW IS NEARLY VERTICALLY STACKED OVER THE KANSAS CITY AREA.
MAIN ACTIVITY BOUNDARY OF CONSEQUENCE FOR CENTRAL IL ARCS EASTWARD
FROM THE LOW TO JUST WEST OF QUINCY...THEN SOUTHWARD INTO SOUTHERN
MO. CONVECTION IS DEVELOPING ALONG/AHEAD OF THIS BOUNDARY...AND
EXPECT SEVERAL LINES OR CLUSTERS TO AFFECT THE AREA THROUGH THE
EVENING HOURS. INSTABILITY IS INCREASING OVER WESTERN IL AS FILTERED
SUNSHINE UNDER THE COLD POOL ALOFT ADDS TO MLCAPE VALUES. LOW LEVEL
HELICITY AND EFFECTIVE BULK SHEAR IS ALSO QUITE FAVORABLE FOR
ROTATING STORMS THIS EVENING. MOST OF THE STORMS SHOULD MOVE OUT OF
THE AREA BY 06Z AS THE SURFACE/UPPER LOW MOVES TO NORTHEAST MO AND
THE SURFACE BOUNDARY ROTATES NORTHWARD INTO NORTHERN IL. THERE WILL
STILL BE SOME WRAP-AROUND SHOWERS LATE TONIGHT THROUGH AT LEAST
EARLY SATURDAY AFTERNOON...SO WILL CONTINUE WITH HIGH POPS TONIGHT
AND HAVE SCATTERED WORDING FOR SATURDAY.

THE WEATHER SHOULD THEN BE DRY UNTIL AT LEAST SUNDAY AFTERNOON WHEN
ANOTHER LOW DEVELOPS OUT WEST AND A WARM FRONT DEVELOPS OVER IL.
WILL BEGIN SOME SLIGHT CHANCE POPS ALONG AND NORTH OF THE FRONT LATE
SUNDAY...THEN INCREASE TO CHANCE POPS SUNDAY NIGHT AND MONDAY.

LONG TERM...TUESDAY THROUGH FRIDAY...
LONGER RANGE MODELS SUGGEST THAT THE BAROCLINIC ZONE WILL REMAIN
OVER THE GENERAL AREA THROUGH WEDNESDAY. RAIN CHANCES WILL GO UP
INTO THE LIKELY CATEGORY MONDAY NIGHT THROUGH TUESDAY NIGHT AS THE
FRONT HOLDS OVER IL AND LOW PRESSURE STRENGTHENS AND MOVES
EAST/NORTHEAST ALONG THE FRONT THROUGH NORTHERN IL AND OVER NORTHERN
LAKE MI BY 12Z WEDNESDAY. THIS LOW SHOULD BE STRONG ENOUGH TO PUSH
THE FRONT SOUTHWARD...SO AFTER SOME CHANCE POPS FOR LINGERING
SHOWERS ON WEDNESDAY...RAIN CHANCES DECREASE BELOW MENTIONABLE
VALUES.

&&

.AVIATION...
ISSUED 618 PM CDT FRI APR 15 2011

SQUALL LINE CURRENTLY MOVING THROUGH KSPI AND APPROACHING KPIA.
THIS LINE WILL PUSH EAST OVER THE NEXT FEW HOURS BEFORE WEAKENING
AFTER SUNSET. MAY BE AS LATE AS 04Z BEFORE LINE REACHES KCMI.
UPPER LOW WILL PUSH ACROSS AREA ON SATURDAY KEEPING LOW CIGS
AROUND 1 KFT AND WIND GUSTING ABOVE 25 KTS. SOME PARTIAL CLEARING
LIKELY AFTER 20Z IN WESTERN SITES.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 15, 3:51 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT FRI APR 15 2011

ILZ027>031-161100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
351 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING IN
ADVANCE OF AN AREA OF LOW PRESSURE TRACKING ACROSS NORTHERN
MISSOURI. SOME OF THE STORMS COULD PRODUCE SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER WEATHER SYSTEM WILL MOVE INTO THE AREA EARLY NEXT
WEEK...BRINGING ADDITIONAL CHANCES FOR THUNDERSTORMS MONDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND 10 PM.

ILZ036>038-040>057-061>063-066>068-071>073-161100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-
MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-
SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-
351 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING IN
ADVANCE OF AN AREA OF LOW PRESSURE TRACKING ACROSS NORTHERN
MISSOURI. SOME OF THE STORMS COULD BECOME SEVERE...WITH LARGE HAIL
AND DAMAGING WIND GUSTS. A FEW TORNADOES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER WEATHER SYSTEM WILL MOVE INTO THE AREA EARLY NEXT
WEEK...BRINGING ADDITIONAL CHANCES FOR THUNDERSTORMS MONDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Apr 15, 6:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             SPRINGFIELD             39.78N 89.64W
04/15/2011  M1.75 INCH       SANGAMON           IL   EMERGENCY MNGR

            EAST SIDE OF LAKE SPRINGFIELD

&&

EJL
Local storm report, Apr 15, 6:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
617 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND GST     DUNFERMLINE             40.49N 90.03W
04/15/2011  E60 MPH          FULTON             IL   EMERGENCY MNGR

&&

EJL
Local storm report, Apr 15, 6:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     FUNNEL CLOUD     1 NW SHERMAN            39.90N 89.62W
04/15/2011                   SANGAMON           IL   TRAINED SPOTTER

0606 PM     HAIL             CHATHAM                 39.67N 89.70W
04/15/2011  M1.00 INCH       SANGAMON           IL   LAW ENFORCEMENT

&&

EJL
Local storm report, Apr 15, 6:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             SPRINGFIELD             39.78N 89.64W
04/15/2011  M1.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

            AT ABRAHAM LINCOLN SPRINGFIELD CAPITAL AIRPORT

0623 PM     FUNNEL CLOUD     7 W SOUTH PEKIN         40.50N 89.79W
04/15/2011                   TAZEWELL           IL   EMERGENCY MNGR

&&

EJL
Local storm report, Apr 15, 6:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
627 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     FUNNEL CLOUD     1 E ATHENS              39.96N 89.71W
04/15/2011                   MENARD             IL   EMERGENCY MNGR

&&

EJL
Local storm report, Apr 15, 6:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             8 W PETERSBURG          40.01N 90.00W
04/15/2011  M1.00 INCH       CASS               IL   MESONET

0649 PM     FUNNEL CLOUD     MIDDLETOWN              40.10N 89.59W
04/15/2011                   LOGAN              IL   EMERGENCY MNGR

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 9:36 AM CDTWind AdvisoryILXChampaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more4 hr
Apr 15, 4:27 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard48 min
Apr 15, 4:51 PM CDTSpecial Weather StatementILXMorgan39 min
Apr 15, 4:59 PM CDTTornado WarningILXSangamon46 min
Apr 15, 5:06 PM CDTTornado WarningILXMason, Menard39 min
Apr 15, 5:17 PM CDTTornado WarningILXSangamon43 min
Apr 15, 5:28 PM CDTTornado WarningILXMorgan, Sangamon47 min
Apr 15, 5:40 PM CDTTornado WarningILXFulton, Mason, Tazewell50 min
Apr 15, 5:42 PM CDTTornado WarningILXLogan, Menard, Sangamon48 min
Apr 15, 5:52 PM CDTTornado WarningILXMason, Menard17 min
Apr 15, 6:00 PM CDTTornado WarningILXSangamon45 min
Apr 15, 6:23 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Tazewell52 min
Apr 15, 6:27 PM CDTTornado WarningILXLogan, Mason, Menard, Sangamon48 min
Apr 15, 6:28 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby62 min
Apr 15, 6:38 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.